Flakey bumps above my lip close to my nose. I used to get them because of an allergy to sulfates and flouride but, I checked and I’m not using anything that has those in it, anyone know what it is? They’ve gone down over a few days.
I had back acne , but now that i turned 19 most of it is gone , just little scars and occasional pimples . The problem are my shoulders , they have very tiny white bumps under skin , they don't itch or anything . It makes my skin looks textured and just not smooth even if it's clear there . Help please , i just want to wear tank tops like normal girls . Thank you . Ps : this is a close up of my shoulder blade
Hi everyone. New here. I'm struggling on how to 'label' my acne. I tend to get these annoying red spots, mostly in my cheek area, but it's beginning to spread. Really taking away my confidence. Are these mostly fresh scars or actual acne? I want to know what products to look out for, specific to whatever the hell my skin is. I've been on isotrex gel, isotretinoin gel and benzoyl peroxide. All have had their temporary affect. Currently on Lymcycline tablets (under a week) but not sure if that will be enough to get rid of this scarring. These stubborn 'red'-heads are a pain to get rid of. Sooo frustrating seeing the perfectly clear spots on the rest of my face. Losing. All. Hope!!!! Please, someone identify my problem here and possible solutions? Many thanks ☺️
I got a breakout from ectasy im still not sure what caused my breakout but it has improved a bit, but the main problem is the scars//hyperpigment skin, i dont got any answers please help. Im 15 and i have had a balance in my acne since the week after a took an esctasy about 1 month and a half ago
I've had these for a few months now. They go all the way down to the neck and they itch sometimes, especially when I've taken my makeup off. I'm on prescribed medication and an ointment from my doctor but these seem to be quite stubborn and resistant to the medication. I've also started using Nizoral in case it's some fungal infection. I'm desperate to get rid of them but I don't know how but more importantly I don't know the cause of them. Please give me some advice someone. Does anyone else suffer from these? xxx